How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29048
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

what is the symptoms of nefritis

Customer Question

what is the symptoms of nefritis
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.

Mysticdoc :

The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Mysticdoc :

Hi there,

I am Mysticdoc, experienced Internal Medicine Specialist.

I am here to help you with your concerns.

Mysticdoc :

Nephritis can cause swelling of the legs, puffy face, also muscle aches and headache.

Mysticdoc :

Nausea, vomiting, loss of appetite also can be experienced.

Mysticdoc :

The urinary tract infection should be cleared with antibiotic.

Mysticdoc :

But nephritis symptoms may persist for several weeks.

Mysticdoc :

The kidney may take some time to recover from.

Mysticdoc :

You should see a kidney specialist for further evaluation and monitoring.

Mysticdoc :

Best wishes,

Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!

Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/


Expert:  Dr Basu replied 4 years ago.
Mysticdoc : The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
Mysticdoc : Hi there,
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Mysticdoc : Nephritis can cause swelling of the legs, puffy face, also muscle aches and headache.
Mysticdoc : Nausea, vomiting, loss of appetite also can be experienced.
Mysticdoc : The urinary tract infection should be cleared with antibiotic.
Mysticdoc : But nephritis symptoms may persist for several weeks.
Mysticdoc : The kidney may take some time to recover from.
Mysticdoc : You should see a kidney specialist for further evaluation and monitoring.
Mysticdoc :

Best wishes,
Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you!
Please bookmark my profile for asking further questions!
This is the link to my profile:
http://www.justanswer.com/medical/expert-mysticdoc/